MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510813
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: catheter uretheral.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
Consumer reports using qty 1 ultram12c from a sample pack, lot # 210813-3 and it "felt sharp" in urethra.This was his first time trialing this catheter.He said it felt sharp in his urethra all the way in the insertion and removal of the catheter.He has no allergies he is aware of to lubricant or of any kind.He said it felt sharp, "like it was digging into his urethra." no sharp edges, abnormalities he could see or noted at all with the catheter itself.He mentioned he has very poor eyesight and this catheter is coated in lubricant which would have made it hard to see/ notate abnormalities.He said it felt like the "front leading edge" up near the eyelets is where the felt the sharpness more.He said the discomfort ended as soon as the catheter was removed.Denies any bleeding.No medical intervention sought.He has not had this feeling occur with other catheters.He said the lubricant itself felt dry and thick compared with multiple other catheters he has trialed and he did not like it.He did place the catheter in with the coude tip correctly pointing upwards, making sure blue line was upwards.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15051245
Report Number1049092-2022-00312
Device Sequence Number4821716
Product Code GBM
UDI-Device Identifier00815947021106
UDI-Public00815947021106
Combination Product (Y/N)N
Initial Reporter StateHI
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2024
Device Model Number510813
Device Lot Number210813-3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age76
Patient SexMale